RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 2, Pages 317–320 (Mi mz10294)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Letter to the Editor

E. A. Sevast'yanov, A. A. Dolgoborodov

National Engineering Physics Institute "MEPhI", Moscow

Keywords: Bergman space, zero set of a function, boundary function.

DOI: https://doi.org/10.4213/mzm10294

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:2, 301–304

Bibliographic databases:

UDC: 02.09.2012
Received: 20.05.2013

Citation: E. A. Sevast'yanov, A. A. Dolgoborodov, “Letter to the Editor”, Mat. Zametki, 94:2 (2013), 317–320; Math. Notes, 94:2 (2013), 301–304

Citation in format AMSBIB
\Bibitem{SevDol13}
\by E.~A.~Sevast'yanov, A.~A.~Dolgoborodov
\paper Letter to the Editor
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 2
\pages 317--320
\mathnet{http://mi.mathnet.ru/mz10294}
\crossref{https://doi.org/10.4213/mzm10294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206092}
\zmath{https://zbmath.org/?q=an:06228553}
\elib{http://elibrary.ru/item.asp?id=20731780}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 2
\pages 301--304
\crossref{https://doi.org/10.1134/S0001434613070304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000030}
\elib{http://elibrary.ru/item.asp?id=20455381}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883320084}


Linking options:
  • http://mi.mathnet.ru/eng/mz10294
  • https://doi.org/10.4213/mzm10294
  • http://mi.mathnet.ru/eng/mz/v94/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. E. A. Sevast'yanov, A. A. Dolgoborodov, “Zeros of Functions in Weighted Spaces with Mixed Norm”, Math. Notes, 94:2 (2013), 266–280  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:379
    Full text:87
    References:46
    First page:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019